# SDR ASOA2013051603569

- Difficulty date: May 12, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 21,802 hours, 15,175 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR LIKE BURNING RUBBER, REPORTED BY F/A AND PAX, ONCE DURING FLIGHT, THEN ON APPROACH AS FLAPS DEPLOYED TO 8 AND 45. ODOR ONLY IN FIRST CLASS CABIN.  COULD NOT DUPLICATE BURN LIKE ODOR, RAN LT & RT PACKS WITH APU IAW AMM 21-51-00.  NO DEFECTS NOTED.  RAN ENGINES IAW AMM 71-00-00 AND ISOLATED, TRYING TO DUPLICATE ALSO, OPS TESTED FLAPS AND SLATS IAW AMM 27-52-00 TO DUPLICATE WRITE UP NO DEFECTS NOTED, COCKPIT AND CABIN ODOR NORMAL. ACFT OK FOR SERVICE AT THIS TIME.
